Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Anyone with mirena..

Anonymous
Posted by Anonymous
  • 11 Replies
Ever experience vertigo? I've had it for about seven months now and I occasionally get vertigo while laying down. Not sure if it's from that or if I'm just randomly getting vertigo sometimes.

I'll be laying there and even if my eyes are open or shut, the entire room starts spinning. I hate it
Posted by Anonymous on Apr. 25, 2014 at 9:45 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
thefiregoddess
by Ruby Member on Apr. 25, 2014 at 9:46 AM
Nope.
Anonymous
by Anonymous 2 on Apr. 25, 2014 at 9:46 AM
I've had no issues with mirena. I've had it for almost 5 years now.

bump!
lovinglife1622
by Bronze Member on Apr. 25, 2014 at 9:47 AM
I do sometimes experience vertigo, but I had that before the mirena so I'm no help. Here's a bump, hope it goes away though.
Jessy613
by Diamond Member on Apr. 25, 2014 at 9:47 AM

bump

MistyMoo
by Ruby Member on Apr. 25, 2014 at 9:49 AM
No. Is that a listed side effect?
WesternNYmom
by Gold Member on Apr. 25, 2014 at 9:49 AM

Nope. Been using Mirena for 6 years. No issues.

Anonymous
by Anonymous - Original Poster on Apr. 25, 2014 at 9:51 AM
Found something on google about it, do I just wanted to ask here too to see if it was something common. Think I just need to go back to the doctor

Quoting MistyMoo: No. Is that a listed side effect?
at1984
by Member on Apr. 25, 2014 at 9:52 AM

Vertigo is an inner ear issue, you need to see your primary doctor or an ENT doctor.

I just got mirena and the only issues I've had so far is I won't stop bleeding. But they say that I can bleed up to 6 weeks after mirena is put in so here's week #4.

Anonymous
by Anonymous 3 on Apr. 25, 2014 at 9:52 AM

well, there ARE lawsuits against that shit for a reason....

Anonymous
by Anonymous 4 on Apr. 25, 2014 at 9:54 AM
I never had that as a symptom but that doesn't mean it's not from the Mirena. I hated Mirena. The doctors say it doesn't cause the problems that woman complain about but it does. Why else would all the issues I was having and others as well go away after it was taken out.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)